EconPapers    
Economics at your fingertips  
 

On a completeness property of series expansions of bivariate densities

G. L. Wise and J. B. Thomas

Journal of Multivariate Analysis, 1975, vol. 5, issue 2, 243-247

Abstract: Random processes passed through zero memory nonlinearities are considered in terms of the preservation of mean square continuity. Then, series expansions of bivariate densities in orthonormal functions are treated, under the assumption that the bivariate density is associated with a first order stationary random process. It is shown that, if the random process is mean square continuous, then the orthonormal functions in the series expansion must be complete.

Keywords: Expansions; of; bivariate; densities; completeness; random; processes (search for similar items in EconPapers)
Date: 1975
References: Add references at CitEc
Citations:

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0047-259X(75)90041-X
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jmvana:v:5:y:1975:i:2:p:243-247

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Journal of Multivariate Analysis is currently edited by de Leeuw, J.

More articles in Journal of Multivariate Analysis from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:jmvana:v:5:y:1975:i:2:p:243-247